Translator Disclaimer
2016 Closed Normal Subgroups of the Automorphism Group of a Saturated Model of Peano Arithmetic
Ermek S. Nurkhaidarov, Erez Shochat
Notre Dame J. Formal Logic 57(1): 127-139 (2016). DOI: 10.1215/00294527-3339587

Abstract

In this paper we discuss automorphism groups of saturated models and boundedly saturated models of PA. We show that there are saturated models of PA of the same cardinality with nonisomorphic automorphism groups. We then show that every saturated model of PA has short saturated elementary cuts with nonisomorphic automorphism groups.

Citation

Download Citation

Ermek S. Nurkhaidarov. Erez Shochat. "Closed Normal Subgroups of the Automorphism Group of a Saturated Model of Peano Arithmetic." Notre Dame J. Formal Logic 57 (1) 127 - 139, 2016. https://doi.org/10.1215/00294527-3339587

Information

Received: 8 August 2013; Accepted: 9 October 2013; Published: 2016
First available in Project Euclid: 24 November 2015

zbMATH: 1354.03049
MathSciNet: MR3447729
Digital Object Identifier: 10.1215/00294527-3339587

Subjects:
Primary: 03C62

Rights: Copyright © 2016 University of Notre Dame

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.57 • No. 1 • 2016
Back to Top